# SDR 2003FA0000961

- Difficulty date: September 5, 2003
- Submitted: September 24, 2003
- Operation: General aviation
- Aircraft: N806RB
- Make and model: Boeing A-75
- Aircraft serial: 754000
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 40350
- Part serial: 7255
- Condition: Fractured
- Location: Engine
- Part time: 10,026 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CRANKSHAFT APPEARS TO HAVE FRACTURED AT THE CRANK PIN.  SEPARATING THE CRANK PIN AND ROD ASSEMBLY FROM THE PROPELLER SHAFT.  THE AIRCRAFT WAS IN THE PROCESS OF BEING FERRIED CROSS COUNTRY.  THE AIRCRAFT IS USED FOR AEROBATIC PERFORMANCES.  (SW15200318971)
